Menu

Depression and Psychosis medicine ruined my life

HomeForumsTough TimesDepression and Psychosis medicine ruined my life

New Reply

This topic contains 4 replies, has 3 voices, and was last updated by  Prash 3 months ago.

Viewing 5 posts - 1 through 5 (of 5 total)
  • Author
    Posts
  • #225347

    Spaceman
    Participant

    So i feel like my doctor ruined my life. he put me on anti-psychotic medicine and they sucked the life out of me without me even knowing about it..so while i was on these drugs i couldnt do certain things..like i couldnt enjoy things i used to enjoy..like for example, my sex drive was gone, and i couldnt get drunk, and couldnt get high(on weed),but i never thought for a second that all this is happening to me because of the anti psychotic medicine i was on, i never thought, cuz i trusted the doctor, but he never told me any of this would happen , so i didnt think that these drugs are whats messing me up..and after one year of taking these drugs i recently only found out that its because of these medicine i was on, that i couldnt feel pleasure in sex, or drinking, or smoking weed. and i was so depressed to find out about this and as soon as i found out i was super angry at the doctor for not informing about these and i just feel like he ruined my life completely. so number one im really depressed and feel suicidal about what happened. secondly, i found out all about what these medicine was doing to me and how it stopped me from feeling pleasure, all i found out from the internet , and there was no other way for me to find them out. so number two, i have severe anxiety and i keep thinking, what if there was no such thing as the internet or what if i lived in a time where internet was not there, or what if i personally did not have an internet connection right now, i would never find out about what this medicine is doing to me, and i would still be on the medicine, without even knowing the damage it does to me, and i would never be able to have sex, or drink, or get high, and that just scares me, cuz those things bring pleasure, and i have already lost a lot of pleasure ,and so yea im anxious about this too..moreover i have zero sex drive, like i cant even feel my sex organs, i feel like i was chemically castrated (i know its fu*ked up), and all this , the depression i have because of what i lost, the year i lost, and the anxiety i have about what if i never found out , both of these is driving me crazy and i feel suicidal right now, ive been feeling like this ever since i found out, i just wanna know if anyone has any advice for me on how i should get over this ,, i feel like my life was ruined and i was completely destroyed by my doctor, and im 23 now..basically my whole youth life ruined, and please anyone just help  me out..(p.s dont tell me to contact a suicide hotline, cuz i did and they never replied. :(.)

    #225363

    anita
    Participant

    Dear Spaceman:

    The doctor should have told you. In the U.S., when you fill in a prescription drug,  you get a printed paper with the drug listing the side effects, risks and so forth, all the information you need to have, all the information that is legally your right to have. I suppose you didn’t receive such a printout when you filled in a prescription, too bad.

    I think you should file an official complaint with the authority that exists over the doctor who prescribed to you these drugs, complaining about not having been told of side effects and risks. I think you should make a short and clear list of the side effects you suffered and still suffer from, side effects you were not warned about.

    Anti psychotics are prescribed not only for psychosis but as mood stabilizers. Do you want to share what they were used for in your case?

    anita

    #225373

    Spaceman
    Participant

    well anita, im not from US.. and no i did not receive anything, nothing,and yea it sucks, i dont think complaining will do any good, cuz i dont think anyone will give a shit about this, i dont live in a country like US where there are laws for these kind of stuff, where its fair, so yea im helpless, theres no one to talk to even, or complain about this, even if i complain, the damage is already done, i cant reverse it, and im not sure if i had psychosis, but i think they have been used as mood stabilizers for me, maybe i had a little psychosis as well..like OCD and anxiety and depression i defenietly had..i just feel super depressed about all this, my whole life was ruined…but honestly i was looking for an answer to get over this, like what i should do now to make peace with my mind..

    #225385

    anita
    Participant

    Dear Spaceman:

    I understand that you are feeling super depressed about all this. I do  hope that not all of your life is ruined by this (“my whole life was ruined”). At 23, there is a future for you and it can be a good one.

    I took psychiatric drugs, including anti psychotic for close to twenty years,  for OCD, anxiety and depression, just like you. After a few attempts I successfully stopped taking all of those in October 2017. All the side effects (and withdrawal symptoms)  are gone by this point. So from personal experience, those side effects do not last a lifetime.

    I do hope you feel better soon. If it helps do post again anytime you’d like, express your thoughts and feelings. Maybe other members will reply to you as well.

    anita

    #225473

    Prash
    Participant

    Dear Spaceman

    Some suggestions here

    • The effects of medications, in general, wear out as they are removed over a period of time from the body. Take care of your body by proper nutrition, adequate hydration to facilitate this.
    • Look for more healthy ways to feel good like exercise, yoga and meditation. Keep reminding yourself that the medication effects will wear out. Try and find a doctor whom you can trust and to whom you can express your concern about medications
    • Look for other factors that may be causing your problems, along with the medications, the state of mind that you are in – depressed, anxious – these may be contributing to the inability to feel pleasure. So steps to overcome that will improve your ability to feel pleasure.

    Take care

     

    • This reply was modified 3 months ago by  Prash.
Viewing 5 posts - 1 through 5 (of 5 total)

You must be logged in to reply to this topic. Please log in OR register.